MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number N161
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) went off five times.Boston scientific technical services (ts) referred patient to the clinic.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) went off five times.Boston scientific technical services (ts) referred patient to the clinic.This device remains in service.No adverse patient effects were reported.Additional information received which indicating that this device was explanted.A new device was then implanted.No additional adverse patient effects were reported.

Brand Name
INCEPTA? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21689263
Report Number2124215-2025-18352
Device Sequence Number13026436
Product Code LWP
UDI-Device Identifier00802526481000
UDI-Public(01)00802526481000(17)161009(21)502594
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/09/2016
Device Model NumberN161
Device Catalogue NumberN161
Device Lot Number502594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date02/16/2026
Date Device Manufactured10/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale